# SDR TSAA0627026

- Difficulty date: March 27, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO KOA, CREW NOTED TRAILING EDGE FLAP INDICATOR SHOWING LEFT SIDE AT 4 DEGREES AND RIGHT SIDE AT 7 DEGREES WITH 5 DEGREES OF FLAPS SELECTED.  CREW UNABLE TO EXTEND FLAPS TO 15.  CREW DECIDED TO RETURN TO HNL AND DECLARED AN EMERGENCY.  WITH ALTERNATE SELECTED, FLAPS WERE EXTENDED TO 15 DEGREES.  CREW LANDED IN HNL WITHOUT FURTHER INCIDENT.    MAINTENANCE INSPECTED THE FLAPS AND CONDUCTED A FLAP ASYMMETRY TEST AND FLAP LOAD LIMITER TEST.  MAINTENANCE REMOVED AND REPLACED THE FLAP POSITION INDICATOR AND SYSTEM OPERATIONAL CHECK OK.  AIRCRAFT WAS RETURNED TO SERVICE.
